Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 276, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 29, 2015, 2:55 AM CDT for Atchison County, Holt County, Missouri. It took effect at Jul 29, 2015, 4:13 AM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2015, 2:55 AM CDT (07:55 UTC)
- In effect from
- Jul 29, 2015, 4:13 AM CDT
- Expired
- Jul 31, 2015, 3:54 AM CDT
- In force
- 48 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Major
Counties Atchison County, MO, Holt County, MO
The radar
The Omaha radar (KOAX), 136 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tarkio River near Fairfax (FFXM7). The gauge peaked at 23.38 ft at Jul 29, 2015, 12:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 17 ft
- Moderate stage
- 18 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06813000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
315
WGUS43 KEAX 290755
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
255 AM CDT WED JUL 29 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Tarkio River at Fairfax affecting Atchison and Holt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC005-087-300755-
/O.NEW.KEAX.FL.W.0276.150729T0913Z-150731T0854Z/
/FFXM7.3.ER.150729T0913Z.150729T1200Z.150730T0854Z.NO/
255 AM CDT WED JUL 29 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Tarkio River at Fairfax.
* until late Thursday night.
* At 2:15 AM Wednesday the stage was 10.2 feet.
* Flood stage is 17.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 26.5 feet by this morning. The river will
fall below flood stage by Thursday morning.
* At 25.6 feet...Flood waters will reach the intersection of State
Highway J and U.S. Highway 59 on the west side of Fairfax.
* At 25.0 feet...Levees in the vicinity of Fairfax are overtopped.
Flooding of farmland along with homesteads and roads occurs.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 10.2 Wed 02 AM 26.5 this morning
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$3 follow-up statements
519
WGUS83 KEAX 291626
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1126 AM CDT WED JUL 29 2015
...The Flood Warning continues for the following rivers in
Missouri...
Tarkio River at Fairfax affecting Atchison and Holt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC005-087-301626-
/O.EXT.KEAX.FL.W.0276.000000T0000Z-150731T0714Z/
/FFXM7.2.ER.150729T0852Z.150729T1800Z.150730T0714Z.NO/
1126 AM CDT WED JUL 29 2015
The Flood Warning continues for
The Tarkio River at Fairfax.
* until late Thursday night.
* At 10:15 AM Wednesday the stage was 23.1 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast to continue.
* Forecast...The river will continue rising to near 24.0 feet by this
afternoon. The river will fall below flood stage Thursday
morning.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 23.1 Wed 10 AM 24.0 this afternoon
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$529
WGUS83 KEAX 300128
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
828 PM CDT WED JUL 29 2015
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
102 River at Rosendale affecting Andrew and Buchanan Counties.
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
Tarkio River at Fairfax affecting Atchison and Holt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-310128-
/O.EXT.KEAX.FL.W.0271.000000T0000Z-150731T1800Z/
/MYVM7.1.ER.150729T1113Z.150729T2245Z.150730T1800Z.UU/
828 PM CDT WED JUL 29 2015
The Flood Warning continues for
The 102 River at Maryville.
* until Friday afternoon.
* At 7:30 PM Wednesday the stage was 22.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Thursday afternoon.
* At 18.0 feet...The east bank of the river floods. Water also
approaches the village of Arkoe.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 22.4 Wed 07 PM 21.9 early Thursday morning
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC003-021-310127-
/O.EXT.KEAX.FL.W.0282.000000T0000Z-150801T0330Z/
/RSDM7.2.ER.000000T0000Z.150730T1200Z.150731T0330Z.NO/
828 PM CDT WED JUL 29 2015
The Flood Warning continues for
The 102 River at Rosendale.
* until Friday evening.
* At 4:16 PM Wednesday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by
Thursday morning. The river will fall below flood stage Thursday
before midnight.
* At 20.0 feet...State Route 48 is flooded on the east and west sides
of town which prevents travel in or out of town.
* At 19.0 feet...State Route 48 on the east and west sides of
Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 19.7 Wed 04 PM 20.6 Thursday morning
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC021-310127-
/O.EXT.KEAX.FL.W.0272.000000T0000Z-150803T0625Z/
/AGYM7.2.ER.150729T1525Z.150731T1800Z.150802T0625Z.NO/
828 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Platte River near Agency.
* until late Sunday night.
* At 7:30 PM Wednesday the stage was 24.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.1 feet by
early Friday afternoon. The river will fall below flood stage early
Sunday morning.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 24.2 Wed 07 PM 27.1 early Friday afternoon
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-310127-
/O.EXT.KEAX.FL.W.0283.150731T1400Z-000000T0000Z/
/SSTM7.2.ER.150731T1400Z.150803T0000Z.000000T0000Z.NO/
828 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Platte River At Sharps Station.
* from Friday morning until further notice.
* At 7:30 PM Wednesday the stage was 22.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and
continue to rise to near 30.0 feet by Sunday evening.
* At 29.0 feet...Backwater from the Platte River floods Highway KK
along the Little Platte River at the location 0.2 miles east of
Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 22.2 Wed 07 PM 30.0 Sunday evening
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-310127-
/O.EXT.KEAX.FL.W.0284.150731T2100Z-000000T0000Z/
/PLCM7.1.ER.150731T2100Z.150803T0600Z.000000T0000Z.UU/
828 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Platte River near Platte City.
* from Friday afternoon until further notice.
* At 3:38 PM Wednesday the stage was 14.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue
to rise to near 23.7 feet by early Monday morning.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is
located 5 miles downstream from Platte City. 300 acres of pasture
are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 14.7 Wed 04 PM 23.7 early Monday morning
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$
MOC005-087-310127-
/O.EXT.KEAX.FL.W.0276.000000T0000Z-150731T0749Z/
/FFXM7.2.ER.150729T0852Z.150729T1715Z.150730T0749Z.NO/
828 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Tarkio River at Fairfax.
* until late Thursday night.
* At 7:15 PM Wednesday the stage was 19.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Thursday morning.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 19.6 Wed 07 PM 18.0 early Thursday morning
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$564
WGUS83 KEAX 300339
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1039 PM CDT WED JUL 29 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Tarkio River at Fairfax affecting Atchison and Holt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC005-087-300409-
/O.CAN.KEAX.FL.W.0276.000000T0000Z-150731T0749Z/
/FFXM7.2.ER.150729T0852Z.150729T1715Z.150730T0250Z.NO/
1039 PM CDT WED JUL 29 2015
The Flood Warning is cancelled for
The Tarkio River at Fairfax.
* At 10:15 PM Wednesday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 9:50 PM Wednesday.
* Forecast...The river will continue to fall to 10.1 feet by Friday
morning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 16.7 Wed 10 PM 14.7 Thursday morning
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 28, 11:30 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 28, 11:30 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1130 PM CDT TUE JUL 28 2015
.SHORT TERM...(This Evening through Friday Afternoon)
Issued at 349 PM CDT TUE JUL 28 2015
A frontal boundary extending from central Minnesota southwest into
central Kansas is poised to move into forecast area tonight. In
advance of this boundary another hot day was noted across the area
with air temperatures well into the 90s and heat index values in
excess of 105 at most locations.
An strong upper level low over the northern Plains should translate east
northeast into southern Canada tonight and tomorrow pushing a cold
front through the forecast area. On-going convection in Iowa
together with new development along the boundary should sag into
northern Missouri later this evening. Given high precipitable water
values (at or above 2 inches) and the antecedent soil conditions over
north central and northeast Missouri feel flash flood watch is
warranted. Models do seem fairly progressive with the boundary once
it begins to move south so greatest threat for heavy rain should be
confined to the late evening/overnight hours. Some severe storms are
also possible over northern Missouri as boundary provides focusing
mechanism for decent instability already in place. Further south and
west the threat for organized convection looks lower as better upper
dynamics pull into the Great Lakes region.
Frontal boundary should push through the area by tomorrow morning
providing for drier conditions and cooler temperatures. Afternoon
temperatures should be about 10 degrees cooler tomorrow than today
as surface high pressure settles into the region.
For the remainder of the week, the combination of building upper
level northwest flow and surface high pressure should provide for
seasonal temperatures and generally dry conditions.
.LONG TERM...(Friday Evening through Tuesday)
Issued at 349 PM CDT TUE JUL 28 2015
For the extended periods...Saturday through Tuesday... the region
will lie under deep layer northwest flow as the ridge continues its
hold over the western CONUS. As a result temperatures through the
period will be close to normal. At this time precip chances exist
nearly each day but POPs appear low as only low amplitude waves are
expected to move by in the northwest flow.
END
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1126 PM CDT TUE JUL 28 2015
Convection across northern Missouri is not making southern progress
as quickly as anticipated, so have bumped back the timing of arrival
into the terminals. That being said, the chances for the KC terminals
to see thunderstorm activity is are a bit lower than considered
earlier. Same goes for KSTJ, where storms are a bit more likely to
affect the terminals. Due to low confidence of T-storm development at
the terminals, went with VCTS and TEMPO to cover that concern. By or
shortly after sunrise expect T-storms to end with mid level clouds
remaining through the afternoon and evening.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH until 7 AM CDT Wednesday for MOZ003>008-
015>017.
&&
SHORT TERM...Mitchell
LONG TERM...Pietrycha
AVIATION...LeightonHazardous weather outlook, Jul 28, 5:20 AM CDT, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 520 AM CDT TUE JUL 28 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 520 AM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS HEAT THIS AFTERNOON WITH HEAT INDEX VALUES OF 105 TO 110. A FEW STORMS TONIGHT MAY PRODUCE GUSTY WINDS...HAIL AND LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jul 28, 10:15 PM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1015 PM CDT TUE JUL 28 2015
MOZ007-008-290400-
PUTNAM MO-SCHUYLER MO-
1015 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SCHUYLER AND EASTERN PUTNAM
COUNTIES UNTIL 1100 PM CDT...
AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF LAKE
SUNDOWN TO 8 MILES SOUTHEAST OF CENTERVILLE TO 11 MILES NORTH OF
UNIONVILLE...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING...
GLENWOOD...WORTHINGTON AND LIVONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4035 9235 4034 9285 4038 9286 4039 9291
4058 9314 4060 9235
TIME...MOT...LOC 0315Z 311DEG 27KT 4080 9258 4066 9274 4064 9305
CDBSpecial weather statement, Jul 29, 12:38 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1238 AM CDT WED JUL 29 2015 MOZ007-008-016-290630- PUTNAM MO-SULLIVAN MO-SCHUYLER MO- 1238 AM CDT WED JUL 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SULLIVAN...SCHUYLER AND EASTERN PUTNAM COUNTIES UNTIL 130 AM CDT... AT 1237 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF UNIONVILLE...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING... GLENWOOD...WORTHINGTON AND LIVONIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4035 9235 4034 9298 4055 9300 4059 9235 TIME...MOT...LOC 0537Z 266DEG 32KT 4044 9287 CDB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 9:40 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 36 min |
| Jul 28, 10:15 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 45 min |
| Jul 28, 11:11 PM CDT | Flash Flood Warning | EAX | Nodaway, Worth | 6 hr |
| Jul 28, 11:52 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 53 min |
| Jul 29, 12:38 AM CDT | Special Weather Statement | EAX | Schuyler | 52 min |
| Jul 29, 1:21 AM CDT | Flash Flood Warning | EAX | Daviess, Grundy, Linn, Livingston, Mercer, Putnam and 1 more | 6 hr |
| Jul 29, 1:28 AM CDT | Flash Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Harrison | 6 hr |
| Jul 29, 1:40 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 50 hr |
| Jul 29, 2:36 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 57 hr |
| Jul 29, 2:36 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jul 29, 2:46 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 57 hr |
| Jul 29, 2:46 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jul 29, 2:46 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 6 days |
| Jul 29, 3:09 AM CDT | Areal Flood Advisory | EAX | Caldwell, Daviess, Linn, Livingston | 6 hr |
| Jul 29, 5:25 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jul 29, 5:25 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 6 days |
| Jul 29, 5:25 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 44 hr |
| Jul 29, 5:46 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 37 hr |
| Jul 29, 5:46 AM CDT | River Flood Warning | EAX | Chariton, Macon | 3 days |
| Jul 29, 10:48 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 62 hr |
| Jul 29, 10:56 AM CDT | River Flood Warning | EAX | Platte | 6 days |
| Jul 29, 10:56 AM CDT | River Flood Warning | EAX | Platte | 7 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.